Advertisement

Journal of Mathematical Sciences

, Volume 244, Issue 1, pp 47–55 | Cite as

On the local behavior of mappings of metric spaces

  • Evgeny A. Sevost’yanovEmail author
  • Sergei A. Skvortsov
Article
  • 1 Downloads

Abstract

We study the mappings of metric spaces that distort the moduli of the families of paths according to the Poletsky inequality. In the case where the mapped domain is a weakly flat space, and the enveloping metric space admits a weak sphericalization, the equicontinuity of the corresponding families of inverse mappings is established. Under some additional conditions, the equicontinuity of the corresponding families of mappings in the closure of their domain of definition has proved.

Keywords

Mappings with finite and bounded distortion mappings between metric spaces 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. A. Sevost’yanov and S. A. Skvortsov, “On the convergence of mappings in metric spaces with direct and inverse modulus conditions,” Ukr. Math. J., 70, No. 7, 1097–1114 (2018).MathSciNetCrossRefGoogle Scholar
  2. 2.
    V. I. Ryazanov and R. R. Salimov, “Weakly flat spaces and boundaries in the mapping theory,” Ukr. Math. Bull., 4, No. 2, 199–233 (2007).MathSciNetGoogle Scholar
  3. 3.
    O. Martio, V. Ryazanov, U. Srebro, and E. Yakubov, Moduli in Modern Mapping Theory, Springer Science + Business Media, New York, 2009.zbMATHGoogle Scholar
  4. 4.
    J. Heinonen, Lectures on Analysis on Metric Spaces, Springer Science+Business Media, New York, 2001.CrossRefGoogle Scholar
  5. 5.
    E. S. Smolovaya, “Boundary behavior of ring Q-homeomorphisms in metric spaces,” Ukr. Math. J., 62, No. 5, 785–793 (2010).MathSciNetCrossRefGoogle Scholar
  6. 6.
    E. A. Sevost’yanov and A. A. Markysh, “On Sokhotskii–Casorati–Weierstrass theorem on metric spaces,” Complex Var. Ellipt. Equa., published online, https://www.tandfonline.com/doi/full/10.1080/17476933.2018.1557155.
  7. 7.
    S. Rickman, Quasiregular Mappings, Springer, Berlin, 1993.CrossRefGoogle Scholar
  8. 8.
    K. Kuratowski, Topology, Academic Press, New York, 1968, Vol. 2.Google Scholar
  9. 9.
    V. Ya. Gutlyanskiĭ, O. Martio, V. I. Ryazanov, and M. Vuorinen, “On convergence theorems for space qusiregular mappings,” Forum Math., 10, 353–375 (1998).MathSciNetCrossRefGoogle Scholar
  10. 10.
    V. Ya. Gutlyanskiĭ, O. Martio, V. I. Ryazanov, and M. Vuorinen, “On local injectivity and asymptotic linearity of quasiregular mappings,” Studia Math., 128, No. 3, 243–271 (1998).MathSciNetzbMATHGoogle Scholar
  11. 11.
    V. Ya. Gutlyanskii, V. I. Ryazanov, and E. Yakubov, “The Beltrami equations and prime ends,” J. Math. Sci., 210, No. 1, 22–51 (2015).MathSciNetCrossRefGoogle Scholar
  12. 12.
    O. Martio, V. Ryazanov, U. Srebro, and E. Yakubov, “On Q-homeomorphisms,” Ann. Acad. Sci. Fenn. Ser. A1, 30, No. 1, 49–69 (2005).zbMATHGoogle Scholar
  13. 13.
    O. Martio, V. Ryazanov, U. Srebro, and E. Yakubov, “Mappings with finite length distortion,” J. d’Anal. Math., 93, 215–236 (2004).MathSciNetCrossRefGoogle Scholar
  14. 14.
    E. A. Sevost’yanov and S. A. Skvortsov, “On mappings whose inverse satisfy the Poletsky inequality,” Ann. Acad. Sci. Fenn. Math. (accepted for print).Google Scholar
  15. 15.
    E. A. Sevost’yanov, S. A. Skvortsov, and N. S. Ilkevych, “On boundary behavior of mappings with two normalized conditions,” Mat. Studii, 49, No. 2, 150–157 (2018).MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • Evgeny A. Sevost’yanov
    • 1
    • 2
    Email author
  • Sergei A. Skvortsov
    • 1
  1. 1.I. Franko Zhytomyr State UniversityZhytomyrUkraine
  2. 2.Institute of Applied Mathematics and Mechanics of the NAS of UkraineSlavyanskUkraine

Personalised recommendations